# SDR F3LA00244

- Difficulty date: September 16, 2000
- Submitted: October 30, 2000
- Operation: Air carrier
- Aircraft: N118RW
- Make and model: Boeing 737-2Y5
- Aircraft serial: 23040
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Galley Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEN - DURING C-3 CHECK INSPECTION, REPORTED CORROSION ON NR 1 GALLEY TRACK, HORIZONTAL FLANGE, STATION 290, BL 18R.  MAINTENANCE REMOVED CORROSION PER SRM 53-10-1.  FABRICATED NEW TRACK PER SRM 51-20-2, TREATED AND PRIMED PER SRM 51-10-2 AND INSTALLED PER SRM 51-30-2.  (M)
